Light at the end of the tunnel!

by Deanna
(Arroyo Grande,Ca)

Hi! I'm 38 and I believe I have been suffering with E-dominance for years. I've been on birth control since I was 14, unless I was preganat or trying to get preganat. After my 3rd child I got my tubes tied and no longer needed the pill. From that point on (I was 27) I have the most horrendous periods, weight problems, achne, moods,etc... I was put on the pill several times which I hated. I developed cysts on my ovaries and just became hard to live with. I couldn't even stand myself. Had my thyroid tested and it came back low and was put on armour and an antidepressant. That was 5yrs ago. Not much had changed. I then had an oblation done 3 yrs ago to stop my periods. Which was great, but I still have all of the pms stuff. Not so great!
I watched a show about BHT and it rang so true to me that I found a local person who specializes in it. I am so thankful I found a person who knows her stuff. She automatically put me on 100mg 2x a day. Unfortunately, I still got the E dominance symptoms of weight gain and bloating. I upped it myself to 200mg 2x a day. That was only a few days ago so I have my fingers crossed. All of my other symptoms have gone and I feel great other than the weight gain.
I thank you for your website and everyone's stories!

Comments for Light at the end of the tunnel!

Click here to add your own comments

Oct 26, 2012
Light at the end of the tunnel!
by: Wray

Hi Deanna It's a pity no woman is ever told about the possible after affects of having their tubes ties. This site on Tubal ligation is excellent about that aspect. I'm so pleased you found someone who knew about progesterone. Please tell me is it a cream you use, or oral? As oral progesterone is the least effective Delivery system. 400mg/day is a good choice, I often recommend this to women with severe symptoms, anything less just doesn't seem to work. Oestrogen does cause water retention, which of course increases weight. But with that amount of progesterone it should slowly come off, it's an excellent diuretic. See our page on Traumatic Brain Injury for more info about this. Do let us know how you get on. And thanks so much for the kind words about the site! Take care Wray

Oct 27, 2012
by: Deanna

Wray, thank you for responding. I am on a cream that is compounded at the pharmacy. I just upped it again to 500 mg. hoping the weight gain will go down quicker. I'm not sleepy so I figure it can't hurt. Them I can bring it down if needed. I am pretty excited that I feel so good and when the weight comes off it will be even better. On October 28 th it will be a month since I started.
Thank you again for all of your wisdom you share.

Oct 28, 2012
by: Wray

Hi Deanna Thanks once again! I'm happy it's a cream and not the oral. 500mg/day is fine, but I don't think it will speed things up that much. It does cost more of course, unless you can get it on a script and the insurance pays. When you do reduce please do so very slowly, you'll soon know if too fast as symptoms come back. So just increase back up to where you were, and stay on that a few days to stabilise, then reduce again. I'm delighted you feel so good, only because you upped the amount. It really does work. Take care Wray

Apr 15, 2013
by: Ashley

Hi Deanna, I'm new to this and reading thru all these comments. Your story was one of the closest to mine, so I'd love to get an long did you stay on the 500 mg? Are you still on natural progesterone cream? What are your symptoms like? Anything you'd like to share would be helpful :) Thank you!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...